# SDR SWAA2021081507251

- Difficulty date: August 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727B - 767 RBL21 WL156. / REMOVED AND REPLACED NEW FLOOR TO SIDEWALL SUPPORT AT ACB BS727-BS767 RBL21 PER SRM 51-40-02-0G-0; BOEING DRAWING 146A7500; SRM 53-00-53-1A-2 AND SRM 51-10-02. 57006U 11AUG20
